I have taken clonazepam for 12 years for my tinnitus. My doctor has always prescribed Mylan but it was discontinued last year. When I refilled, I was given Accord and had 5 weeks of no sleep, racing heart, and other horrible effects. I told my doctor and she prescribed Actavis which I used for about 6 weeks. When I went to refill, I was told THAT was discontinued and they gave me Teva USA. So I've been using that for about a week now and find I am not able to sleep again, having the same side effects as the Accord brand. I don't know what to do... in 6 months have used 4 different brands. I wish I did not have to use the stuff at all but I need to be able to sleep. Have used behavioral techniques, sound machines, and that helps but I really need meds to sleep. Would like to know what others think.
Actavis Clonazepam was discontinued because they merged with Teva. Because of that Teva relaunched their Generic Klonopin. I have no problem with it. I'm on 0.5mg tablets. Not sure what dose you are on, as that might be the issue. Maybe your dose isn't high enough? Not sure. been on clonazepam for 11 years.
well you right as rain, this so called new teva is not at all the same as i took teva 2's for 30 years i also have tinnitus in both ears very loud like you i must sleep if i don't the tinnitus is off the charts, this new junk is just that junk it's not at all the same animal. I feel anxiety, up all at night can't sleep and like you this is why i take it. On the brand i sleep like a baby, i can only guess as to what may have happened to this once great drug witch had no side effects. for me i think it must be some ingredient that is not the same. I mean i'm hallucinating on this stuff that is only one milligram i'm taking, the other thing is the cost of the brand, I'm paying $379.00 for 100 pills with no insurance can't afford it so i like so many of you am stuck I really thought the new teva would be the same, it ain't, I really hope they find a way to fix it soon, peace all
I was wondering if the new 2mg Teva Clonazepam has worked for anyone. I was taking my old Teva's and I had a few months of tremendous stress. My 92 year Mom had to have major surgery and I took care of her for a month. Very stressful, even though I am a nurse. I then had to be on amoxicillin and Augmentin for a UTI. After that the drug quit working and I went into withdrawal. These Teva's are about 5 years old, but they were working fine. I am now on Brand, trying to get stabile. Tried the 1mg new Teva and after 5 days I started having withdrawal. Went back to Brand. I really would like to be able to take the 2mg Teva, but am afraid right now.
The old Teva always worked great for sleep and anxiety. Would appreciate any feedback.
I am a 20 year Teva clonazepam user. ‘Old Tevas’ IMO are stronger and offer a bit of a euphoric effect whereas these ‘new Tevas’ are weaker and there is no euphoria.
Fortunately these ‘new Tevas’ worked okay enough for me that I’m getting by on them but like anything in the USA now (cars, clothing, food) everyone is trying to maximize profit while quality suffers.
My advice for new Tevas: try an increase in dose by .25 or .5 per your doc; limit caffeine; try a different delivery method (dissolve vs swallow) gives me a different effect-swallow works better. At the end of the day the generic game sucks, but I personally didn’t like brand either.
Last piece of advice: I had a really hard time switching to new TEVA for the first 2 weeks but after that it leveled out in my bloodstream. Give it 2 weeks if u can and see if you can tolerate them. They are the closest thing to old Tevas but less potent. Take care.
I’m been through hell so far with these meds.. years ago I was on teva with no problems.. then got switched to activas without any issues ... now they discontinued activas got back on teva and had really bad side effects. I don’t understand cause I’ve been on teva years ago... so I tried par/solco/accord and now brand klonopin and still feel like I’ve got a hangover.. even with brand... don’t know if I should stick with brand it’s been 2 weeks ... or go back with teva?? Maybe my body needs to adjust???
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.